# SDR HALA2009040200124

- Difficulty date: April 2, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 26,993 hours, 5,199 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 4077880908
- Part serial: 31053492
- Condition: Inoperative
- Location: Nr 1
- Part time: 23,035 hours, 4,444 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, L FMS DISPLAY WILL NOT ILLUMINATE.  REMOVED AND REPLACED NR 1 MCDU.  GND CHK OK PER MM 34-61-00, MPN 4077880-908.
